# SDR IPXA11M64913

- Difficulty date: February 8, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 71,251 hours, 11,268 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Finger Doubler
- Part number: AMC704107
- Part serial: 4308
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3C, VERTICAL STAB PANEL, 373HL CORROSSION AT FASTENER HOLE.  BLENDED OUT VERT STAB PANEL 373HL AND FOUND OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED REF EO MD11-5530-41592-A AND STA, SA, EA 011-5530-01-A2911.
